# SDR UPS98826752

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37502571N
- Condition: Cracked
- Location: Bs 440-460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, STA 440-460, STR 31R SPLICE FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 3750257 AND SRM 51-1-20D.
